1 Dead, 2 Hospitalized After Heroin Overdoses in 1 Apartment | NECN
Connecticut

Connecticut

The latest news from around the state

1 Dead, 2 Hospitalized After Heroin Overdoses in 1 Apartment

    processing...

    NEWSLETTERS

    Three men suffered apparent overdoses in Hartford. 2 men were revived. (Published Wednesday, Nov. 2, 2016)

    One man is dead and two others are hospitalized after they apparently overdosed on heroin at the same time in the same room of a Hartford apartment on Tuesday night. 

    Police responded to an apartment at 77 Green St. at 6:40 p.m. after a neighbor who was walking by noticed three men who were unresponsive, police said. 

    “Three people overdosing at the same time in one room, as where they were found, is an anomaly and something that we find alarming,” Deputy Police Chief Brian Foley said. 

    Hartford firefighters and paramedics gave the men the opioid antidote Narcan. 

    The Narcan revived two of the men, but the third was in cardiac arrest and doctors pronounced him dead at Saint Francis Hospital at 7:30 p.m., police said. 

    “The third was transported to Saint Francis. The Narcan did not work. He was transported in cardiac arrest and unfortunately did not survive,” Foley said. 

    Police said the heroin was from a “hot batch” and they are trying to determine where it came from. 

    Major crimes detectives, vice and narcotics detectives and crime scene detectives are responding.